Feeds:
Posts
Comments

Archive for August, 2009

Jessica’s Story  (USA ) – as told by her mother Malinda

My daughter, Jessica, had the Gardasil Vaccination between August 2006 and April 2007.  She had her first one before she left for college. Shortly thereafter, she started calling us and telling us that she was losing a lot of hair.  Next came the stomach aches.  Soon, she had such bad stomach aches.  Soon came issues with constipation. We had gone to a few doctors that tried her on Irritable Bowel Syndrome medicine and probiotics for stomach acid.  Nothing seemed to make a difference.

Over the next two years her symptoms progressively got worse. Also, in the meantime we went from one doctor to the next.  We even went to Mayo Clinic in Rochester, MN. Their final diagnosis was Chronic Fatigue Syndrome and Fibromyalgia. Why?  What caused this to a girl that used to be perfectly normal, healthy, athletic and super bright?

Her symptoms have progressed  to extreme fatigue, swollen lymph nodes, inflammation, achy muscles, sores in her nose, bladder infections, yeast infections, abnormal pap smear,  insomnia, heart palpitations,  foggy concentration, headaches,  extreme stomach bloating and stomach pains, horrendous menstrual cycles,  and an overall ill feeling.  Never really feels good.  Some days are worse than others.  Jessica can get a good night’s sleep and then feel like she has a hangover in the morning.

Some of the issues I am concerned about with her is did Gardasil push her body into menopause?   Will Gardasil cause her cervical cancer? Will Gardasil cause her to have infertility issues?  Did Gardasil push her body into an auto immune disorder which causes this overall general ill feeling she has??

We are currently using food supplements and vitamins to try to make her feel better.  It seems like she may have a better day and then boom, the next day is not soo good.

Read Full Post »

Elif (Australia)

My condition got worse after the second and especially the third vaccination (2008 July). As nobody informed me of the adverse side effects, I unfortunately kept having the last shot. Simultaneously, I also had a gynaecological problem which ended up being a chronic inflammation and chronic pain condition.

My first symptoms were numbness, pins and needles in the extremities, nausea, extreme fatigue, dizziness, confusion, depression, seizures, trembling, metallic taste in the mouth… I also had a major Candida outbreak, which is still present. It is unfortunately getting worse and worse, although I’m on a diet and I tried taking some antifungals, nothings working, my immune system is falling apart. I am currently diagnosed with Chronic Fatigue Syndrome, Fibromyalgia, Vulvodynia, and my recent test results show that I am also developing an autoimmune disease, in addition to chronic inflammations in my body.

For treatment and management, I’m having a rest and avoiding food allergies to speed my recovery. I have visited at least 10 doctors and none believed that the vaccination was the cause of this. This broke my trust and made me vulnerable as I don’t know where to seek help from. Even though I’m convincing myself that maybe there is nothing to do but wait, I am developing new symptoms and not knowing how to deal with managing and treating them. I recently developed an inflammation in the back part of my head with severe pain and burning sensation, this is a new symptom and again, confusing. This whole experience is very difficult to deal with, both emotionally and physically. I do believe that things would be easier with less damage if medical professionals were informed properly and careful with what they are doing. I really feel like a victim and still hoping to find a solution and help.

Read Full Post »

Read Full Post »